Home 9 Journals 9 All Issues 9 Volume 5, Number 3 (2022)
Volume 5, Number 3 (2022)
Interval-valued Fuzzy almost bi-ideals of near-rings
Download PDF
V. Vetrivel
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 138-144
Abstract

In this paper, we introduce the concept of interval valued fuzzy almost biideals of near-rings. Which is a generalized concept of fuzzy almost bi-ideals of nearrings. We also characterize some properties and provide examples of interval-valued fuzzy
almost bi-ideals of near-rings.

V. VETRIVEL
DEPARTMENT OF MATHEMATICS, BHARATH INSTITUTE OF HIGHER EDUCATION AND RESEARCH, 173, AGARAM MAIN ROAD, SELAIYUR, CHENNAI-600 073, TAMIL NADU, INDIA.
Email: vetrivelmath@gmail.com

Functions and its implications on ζ -nano topological space
Download PDF
K. S. Jenavee, R. Asokan and O. Nethaji
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 145-152
Abstract

In this paper, we are studying about a function’s between domain ζ-nano topological spaces and codomain nano topological spaces which means every nano topology has its inverse image in ζ-nano topology(i.e., ζ-continuous). We establish the ζcluster point in ζ-continuous. We search image from a ζ-open sets (ζ-closed set) to a nano open sets(nano closed sets) is called a ζ-open map(ζ-closed map). Finally, some of the results are portrayed with these ζ-continuity with N -continuity and we extended to ζ-homeomorphism.

K. S. JENAVEE
SCHOOL OF MATHEMATICS, MADURAI KAMARAJ UNIVERSITY, MADUARI -625021, TAMIL NADU, INDIA.
Email: jenaveeharshi@gmail.com
R. ASOKAN
SCHOOL OF MATHEMATICS, MADURAI KAMARAJ UNIVERSITY, MADUARI -625021, TAMIL NADU, INDIA.
Email: asokan.maths@mkuniversity.org
O. NETHAJI
PG AND RESEARCH DEPARTMENT OF MATHEMATICS, KAMARAJ COLLEGE, THOOTHUKUDI , TAMIL NADU, INDIA.
Email: jionetha@yahoo.com

Neutrosophic micro topological spaces
Downlaod PDF
S. Ganesan and S. Jafri
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 153-160
Abstract

 In this article, we introduce the concept of neutrosophic micro topological spaces. Some interesting properties like neutrosophic micro interior, neutrosophic micro closure and neutrosophic micro continuous are studied. In this connection, interrelations are discussed. Example are provided wherever necessary.

S. GANESAN
PG & RESEARCH DEPARTMENT OF MATHEMATICS,, RAJA DORAISINGAM GOVERNMENT ARTS COLLEGE, SIVAGANGAI-630561, TAMIL NADU, INDIA. (AFFILIATED TO ALAGAPPA UNIVERSITY, KARAIKUDI, TAMIL NADU, INDIA)
Email: sgsgsgsgsg77@gmail.com
S. JAFARI
COLLEGE OF VESTSJAELLAND SOUTH & MATHEMATICAL AND PHYSICAL SCIENCE FOUNDATION, 4200 SLAGELSE, DENMARK
Email: saeidjafari@topositus.com

The form of the solutions of fourth order rational systems of difference
equations

Downlaod PDF
E. M. Alasyed and M. T. Alharthi
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 161-180
Abstract

ABSTRACT. In this paper, we get the form of the solutions of the following difference
equation systems of order four

where the initial conditions z−3, z−2, z−1, z0, w−3, w−2, w−1, w0 are arbitrary nonzero real numbers.

MAI T. ALHARTHI
DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, KING ABDULAZIZ UNIVERSITY, JEDDAH, KINGDOM OF SAUDI ARABIA.
DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, MANSOURA UNIVERSITY, MANSOURA, 35516, EGYPT.
Email: emmelsayed@yahoo.com

A new approach to neutrosophic soft set minimal structure spaces
Downlaod PDF
S. Ganesan, S. Jafari and M. H. Page
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 181-193
Abstract

This chapter is an introduction of neutrosophic soft set minimal structure space and addresses properties of neutrosophic soft set minimal structure space. Neutrosophic set has plenty of applications. Moreover, we introduced neutrosophic soft set minimal closed set , neutrosophic soft set minimal open set, neutrosophic soft set minimal interior of (Fe, E), neutrosophic soft set minimal closure of (Fe, E), NSSm(Fe, E)-continuous, NSSm(Fe, E)-T0, NSSm(Fe, E)-T1, NSSm(Fe, E)-T2, NSSm(Fe, E)-compact, almost NSSm(Fe, E)-compact. We also present some of their basic properties.

S. GANESAN
PG & RESEARCH DEPARTMENT OF MATHEMATICS, RAJA DORAISINGAM GOVERNMENT ARTS COLLEGE, SIVAGANGAI-630561, TAMIL NADU, INDIA. (AFFILIATED TO ALAGAPPA UNIVERSITY, KARAIKUDI, TAMIL NADU, INDIA)
Email: sgsgsgsgsg77@gmail.com
S. JAFARI
COLLEGE OF VESTSJAELLAND SOUTH & MATHEMATICAL AND PHYSICAL SCIENCE FOUNDATION, 4200 SLAGELSE, DENMARK
Email: saeidjafari@topositus.com
MD. HANIF PAGE
DEPARTMENT OF MATHEMATICS, KLE TECHNOLOGICAL UNIVERSITY, HUBBALLI-580031, KARNATAKA, INDIA
Email: mb page@kletech.ac.in

Existence of generalized super quasi-constant curvature
Downlaod PDF
M. Vasiulla, Q. Khan, A. Khan, and M. Ali
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 194-206
Abstract

In this paper we define and study a new kind of quasi-constant curvature called generalized super-quasi-constant curvature. The existence of a generalized super quasi-constant curvature has also been verified by an example. We prove that a super quasi-umbilical hypersurface of a constant curvature manifold is a generalized super quasiconstant curvature manifold. Furthermore, it is proved that manifold of generalized super quasi-constant curvature is a super quasi-Einstein manifold. We have also introduced a sufficient condition to be a Super quasi-Einstein manifold. Lastly, we construct an example super quasi-Einstein manifold in general form.

M. VASIULLA, Q. KHAN, A. KHAN AND M. ALI
DEPARTMENT OF APPLIED SCIENCES & HUMANITIES, FACULTY OF ENGINEERING AND TECHNOLOGY, JAMIA MILLIA ISLAMIA(CENTRAL UNIVERSITY), NEW DELHI-110025, INDIA
Email: vsmlk45@gmail.com qkhan@jmi.ac.inaukhan@jmi.ac.inali.math509@gmail.com

Some improvised sets in Grill topological spaces
Downlaod PDF
I. Rajasekaran, O. Nethaji, S. Jackson and N. Sekar
Annals of Communications in Mathematics, Vol. 5 (3) (2022), 207-211
Abstract

Aim of this paper, the new grill notions are studied using grill topological spaces and by using some defined sets where the sets Gt-set and GR-set are defined. Properties of this set and some relationships are investigated and deal with a grill topological spaces.

S. JACKSON
PG AND RESEARCH DEPARTMENT OF MATHEMATICS, V. O. CHIDAMBARAM COLLEGE, THOOTHUKUDI, TAMIL NADU, INDIA.
Email: jmjjack2008@gmail.com
N. SEKAR
ARUMUGAM PILLAI SEETHAI AMMAL COLLEGE, TIRUPPATUR, SIVAGANGAI DISTRICT, TAMIL NADU, INDIA.
Email: sekar.skrss@gmail.com

Latest News

Download